OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

New Hermite-Hadamard inequalities in fuzzy-interval fractional calculus via exponentially convex fuzzy interval-valued function
Yanping Yang, Muhammad Shoaib Saleem, Waqas Nazeer, et al.
AIMS Mathematics (2021) Vol. 6, Iss. 11, pp. 12260-12278
Open Access | Times Cited: 6

Showing 6 citing articles:

Quantum Integral Inequalities Via Different Variants of Parameterized Harmonically Convex Functions on Finite Intervals With Related Applications
Ahsan Fareed Shah, Salah Boulaaras, Patricia J. Y. Wong, et al.
Mathematical Methods in the Applied Sciences (2025)
Closed Access

Some General Fractional Integral Inequalities Involving LR–Bi-Convex Fuzzy Interval-Valued Functions
Bandar Bin‐Mohsin, Sehrish Rafique, Clemente Cesarano, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 10, pp. 565-565
Open Access | Times Cited: 10

New Versions of Fuzzy-Valued Integral Inclusion over p-Convex Fuzzy Number-Valued Mappings and Related Fuzzy Aumman’s Integral Inequalities
Nasser Aedh Alreshidi, Muhammad Bilal Khan, Daniel Breaz, et al.
Symmetry (2023) Vol. 15, Iss. 12, pp. 2123-2123
Open Access | Times Cited: 2

Positive Weighted Symmetry Function Kernels and Some Related Inequalities for a Generalized Class of Convex Functions
Yeliang Xiao, Ahsan Fareed Shah, Tariq Javed Zia, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-11
Open Access | Times Cited: 2

On some inequalities of Hermite-Hadamard type for MT-η-convex functions and applications
Miguel Vivas–Cortez, Muhammad Shoaib Saleem, Ahsan Fareed Shah, et al.
Research Square (Research Square) (2023)
Open Access

Page 1

Scroll to top